# SDR AALA202011059011

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,773 hours, 9,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955102
- Part serial: D01148
- Condition: Inoperative
- Location: R3 Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  R3 DOOR EPAS GREEN LIGHT NOT ILLUMINATED WHEN ARMED.  REPLACED EPAS BATTERY WITH NEW, OPERATIONS CHECK GOOD.
